sweating profusely and vomitting. My son was close to calling 911 and out of sheer desperation of not wanting to be in the hospital again, I held out. I took my full dose for the day yesterday. I don't know if I have two separate issues going on, as I have been able to taper down in the past pretty easily by 2mg. I am suppose to see a new doctor on Monday, and I am both afraid he is not going to try to taper me down, or that he will try to do it too fast, and I will be extremely sick. Something is making my sick and I can't believe it's in my mind. I have had several bouts of this type of thing, the first one happened while I was shopping. I felt extremely weak, started sweating profusely, and then just started throwing up bile, after doing this most of the night, I ended up in the E.R. I have had CT scans and Endoscopies, and they were both negative, only severe gastritis was noted and once they told me I had pancreatitis. I don't drink, so I just thought it was withdrawal symptoms since I was tapering off. I am not so sure anymore, as I find it hard to believe that 2mg, in 1 day, could make me so sick. I am starting to feel like I will never be able to get off of the sub, and at the same time, that the subs are affecting my health in a very negative way. I have not heard from Robert_325, so I hope soon I might here something. I know 25% is what is recommended to start the taper. I am very concerned.
Im not sure if you have an underlying health problems or anything of that sort but I recently dropped suboxone alltogether 49 days ago today. I went from 4mgs to 2mgs and it was horrible. I got so sick. Sweating, anxiety attacks, diharrea, insomnia, when I had tapered before this I had no problems really. I think that it all depends on the person and how long you have been taking the medicine. My experiences were bad with the tapering process but to speed things up I consulted a physican and quit taking the medcine all together. I couldnt take the dread of the next taper any longer. I was very sick for 2 weeks but I made it through it and feel better than ever and no craving at all for opiates. Just know this. everything is going to be ok and you will feel better soon. Good luck.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2010 • 1 answer
Posted 30 May 2011 • 4 answers
Posted 20 Jun 2011 • 4 answers
Posted 16 Aug 2011 • 1 answer
Posted 4 Jan 2012 • 2 answers